# SDR 2009FA0000392

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Aircraft time: 2,485 hours
- Engine: Cont GO300A
- Engine time: 2,485 hours
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Flange
- Part number: 35342
- Condition: Warped
- Location: Engine
- Part time: 2,485 hours
- Component: Crankcase Cover, Cont
- Component part number: 627785
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE LOOKING FOR THE SOURCE OF AN OIL LEAK FOUND THE TACHOMETER DRIVE ADAPTER HOUSING FLANGE WARPED AND CRACKED.
